EconPapers    
Economics at your fingertips  
 

Some -Type New Sequence Spaces and Their Geometric Properties

Ekrem Savaş, Vatan Karakaya and Necip Şimşek

Abstract and Applied Analysis, 2009, vol. 2009, 1-12

Abstract:

We introduce an -type new sequence space and investigate its some topological properties including and properties. Besides, we examine some geometric properties of this space concerning Banach-Saks type and Gurarii's modulus of convexity.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/696971.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/696971.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:696971

DOI: 10.1155/2009/696971

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:696971